논문KCI 등재
Combinatorial enumeration of the regions of some linear arrangements
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
주제분류수학
초록
Richard Stanley suggested the problem of finding combinatorial proofs of formulas for counting regions of certain hyperplane arrangements defined by hyperplanes of the form $x_i=0$, $x_i=x_j$, and $x_i=2x_j$ that were found using the finite field method. We give such proofs, using embroidered permutations and linear extensions of posets.
Abstract
Richard Stanley suggested the problem of finding combinatorial proofs of formulas for counting regions of certain hyperplane arrangements defined by hyperplanes of the form $x_i=0$, $x_i=x_j$, and $x_i=2x_j$ that were found using the finite field method. We give such proofs, using embroidered permutations and linear extensions of posets.
참고문헌 (12)
- F. Ardila, "Computing the Tutte polynomial of a hyperplane arrangement", Pacific J. Math, 230(1), pp.1~26 (2007)
- C. A. Athanasiadis, "Characteristic polynomials of subspace arrangements and finite fields", Adv. Math, 122(2), pp.193~233 (1996)
- H. H. Crapo, "On the foundations of combinatorial theory: Combinatorial geometries" (1970), The M.I.T. Press
- S.-P. Eu, "On the enumeration of parking functions by leading terms", Adv. in Appl. Math, 35(4), pp.392~406 (2005)
- J. P. S. Kung, "Goncarov polynomials and parking functions", J. Combin. Theory Ser. A, 102(1), pp.16~37 (2003)
- P. Orlik, "Arrangements of Hyperplanes" (1992), Springer-Verlag
- A. Postnikov, "Deformations of Coxeter hyperplane arrangements", J. Combin. Theory Ser. A, 91(1-2), pp.544~597 (2000)
- J. Riordan, "Combinatorial identities" (1979), Robert E. Krieger Publishing Co.
- R. P. Stanley, "Enumerative combinatorics. Vol. I", pp.1986, Wadsworth & Brooks
- R. P. Stanley, "Geometric combinatorics", pp.389~496 (2007), Amer. Math. Soc.
- C. H. Yan, "Generalized parking functions, tree inversions, and multicolored graphs", Adv. in Appl. Math, 27(2-3), pp.641~670 (2001)
- T. Zaslavsky, "Facing up to arrangements: face-count formulas for partitions of space by hyperplanes", Mem. Amer. Math. Soc, 1(1)통권 : 154, pp.7~ (1975)
관련 논문AI추천
Characteristic polynomial of the hyperplane arrangements $\mathcal J_n$ via finite field method송정민대한수학회 · 대한수학회논문집2018 · 제33권 제3호ENUMERATION OF GRAPHS AND THE CHARACTERISTIC POLYNOMIAL OF THE HYPERPLANE ARRANGEMENTS Jn송정민대한수학회 · 대한수학회지2017 · 제54권 제5호On certain hyperplane arrangements and colored graphs송정민대한수학회 · 대한수학회보2017 · 제54권 제2호The Bruhat Order of Generalized Alternating Sign Matrices and its Rank김화경한국수학교육학회 · 이론수학과 교직수학2024 · 제31권 제2호Shifted tableau switchings and shifted Littlewood-Richardson coefficients남선영, 오영탁, 최승일대한수학회 · 대한수학회지2019 · 제56권 제4호A bijective proof of the second reduction formula for Littlewood-Richardson coefficients문동호, 정은경, 조수진대한수학회 · 대한수학회보2008 · 제45권 제3호
이 간행물의 다른 논문 (22건)
The Bergman kernel for intersection of two complex ellipsoidsTomasz Beberokpp. 1291-1308A generalization of symmetric ring property류성주, 성효진, Tai Keun Kwak, Yang Lee, Hong Kee Kim, Seung Ick Lee, Sang Jo Yunpp. 1309-1325Flocking and pattern motion in a modified Cucker-Smale modelXiang Li, Yicheng Liu, Jun Wupp. 1327-1339Cofiniteness of general local cohomology modules for small dimensionsMoharram Aghapournahr, Kamal Bahmanpourpp. 1341-1352Commuting elements with respect to the operator $\wedge $ in infinite groupsFrancesco G. Russo, Rashid Rezaeipp. 1353-1362
